# SDR SWIA202157500

- Difficulty date: February 9, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R311199
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 9 HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 559.00 TO F.S. 559.00+80     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED FLOORBEAM IAW CRJ200 SRM 51-42-21, 51-42-36 (BOTH REV. 38B, DATED 11/25/20) AND REO 601R-53-51-565 REV. --, DATED 03/09/2021.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
